Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

18 year old having excessively sleepy, difficulty in focusing the eyes to read. Glasses suggested. Do I have any major problems?

Hi im an 18 year old girl habing some issues and wondering if these symptoms im hacing are serious. I feel tired all the time I get 8 hrs of sleep and try to carry on with my day byt than Ill just somehow end up falling asleep and my 8hrs turns into 12. Also I have problems focusing my eyes I try to read or write or anything and it makes me more tire. Ive been to an optomatrist and they said my eyes arebt bad enough to get glasses. And my list of symptoms go obn its strange utas as though I can feel tge blood in my body ciruculatling badly tgrought my body. Am i judt paranoid are these symptoms normal?
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
better you get your thyroid profile & consult an endocrinologist
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor